MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 3; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 3; HIP STEM
Model Number 01.18.403
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 1 february 2023: lot 1909809: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-03-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery at about 1 year and 2 months post primary for stem loosening.Stem head and liner revised successfully.

Brand Name
STEM: AMISTEM P STD STEM SIZE 3
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16467468
Report Number3005180920-2023-00086
Device Sequence Number7579149
Product Code LZO
UDI-Device Identifier07630040720021
UDI-Public07630040720021
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Model Number01.18.403
Device Catalogue Number01.18.403
Device Lot Number1909809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown